Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Anal fissure, pain has changed to burning/tearing sensation. How to reduce this ?

I have had an anal fissure for over 2 weeks, symptoms are a bit different. The pain I experience now is during a BM and for quite some time after. It is awful. The pain changed from a burning/tearing (excruciating) pain to a very painful ACHING kind of sensation during and after a BM. I go 2-3x/day, so that makes matter worse. I live a very healthy lifestyle, so already do all that is suggested to avoid this happening. I am beginning to get more concerned. I also have an increased need to urinate, even if only have a small amt to urinate.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
It seems that you have got severe infection at local site giving you severe symptoms.
Consult surgeon and get examined.
There might be chances of having Fistula-in-ano.
Surgery might require.
Meanwhile go for antibiotic and anti inflammatory medicines.
Avoid constipation.
Take tub bath with antibiotic lotion put in it.
Ok and bye.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor